# SDR 99ZZZX4135

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Fountain Plating Company, LLC, repair station KB1R264K
- Engine: Iae V2500A1
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 2A0851
- Condition: Cracked
- Location: Nr 4 Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FROM WESTFIELD GAGE FOR FLUORESCENT PENETRANT INSPECTION IAW INTERNATIONAL AERO ENGINE V2500 PROPULSION SYSTEM ENGINE MANUAL, REVISION 38, SECTION 70-23-01, INSPECTION CHECK-01, TASK 70-23-01-230-501.  PART REJECTED AT FPI DUE TO A CRACK ON TOP FLAT APPROXIMATELY .500 INCH LONG AS MARKED ON PART.  PART WAS TAGGED WITH REJECT SYMBOL.
